# SDR UALA2013010900173

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 89,992 hours, 10,843 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON STAIR DOES NOT ILLUMINATE.  RECONNECTED CONNECTOR AND OPS CHECKED OK.
